Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 206, NWS Mobile, AL

June 16, 2023Baldwin County, Escambia County, Mobile County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2023, 10:42 PM CDT for Baldwin County, Escambia County, Mobile County, Alabama; Escambia County, Florida. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 10:42 PM CDT (03:42 UTC)
Expired
Jun 16, 2023, 11:19 PM CDT
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:55 PM CDTTSTM WND DMGI65 And Al 225, ALEMA reports trees down along I65 NB near mile marker 31. Time using radar.
Jun 16, 10:55 PM CDTTSTM WND DMGI65 And Al 225, ALEMA reports trees down along I65 NB near mile marker 31. Time using radar.
Jun 16, 10:55 PM CDTTSTM WND DMGI65 And Al 225, ALEMA reports trees down along I65 NB near mile marker 31. Time using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3560 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3560 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

694 
WUUS54 KMOB 170342
SVRMOB
ALC003-053-097-FLC033-170430-
/O.NEW.KMOB.SV.W.0206.230617T0342Z-230617T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1042 PM CDT Fri Jun 16 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northeastern Mobile County in southwestern Alabama...
  Northwestern Baldwin County in southwestern Alabama...
  Western Escambia County in south central Alabama...
  Northwestern Escambia County in northwestern Florida...

* Until 1130 PM CDT.

* At 1042 PM CDT, severe thunderstorms were located along a line
  extending from near Uriah to 11 miles northeast of Calvert to
  Citronelle to 6 miles west of Deer Park, moving south at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Prichard, Saraland, Bay Minette, Atmore, Chickasaw, Satsuma,
  Creola, Chunchula, Stockton, McCullough, Stapleton, Axis, Mount
  Vernon, I65 And I165, Bratt, I65 And CR 1, I65 And AL 21, I65 And
  AL 225, I65 And AL 158 and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3075 8819 3114 8823 3114 8802 3117 8799
      3114 8794 3114 8787 3118 8785 3121 8778
      3124 8759 3123 8755 3126 8749 3126 8742
      3090 8728 3085 8731 3068 8791
TIME...MOT...LOC 0342Z 340DEG 32KT 3127 8752 3122 8783 3112 8822 3122
8843

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
371 
WWUS54 KMOB 170419
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1119 PM CDT Fri Jun 16 2023

ALC003-053-097-FLC033-170428-
/O.CAN.KMOB.SV.W.0206.000000T0000Z-230617T0430Z/
Mobile AL-Baldwin AL-Escambia AL-Escambia FL-
1119 PM CDT Fri Jun 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOBILE...
NORTHWESTERN BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA
COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning has been cancelled.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Alabama...and northwestern Florida.

LAT...LON 3075 8819 3114 8823 3114 8802 3117 8799
      3114 8794 3114 8787 3118 8785 3121 8778
      3124 8759 3123 8755 3126 8749 3126 8742
      3090 8728 3085 8731 3068 8791
TIME...MOT...LOC 0417Z 340DEG 32KT 3098 8740 3093 8771 3083 8810 3093
8830

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:19 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 16, 9:19 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
919 PM CDT Fri Jun 16 2023

...MESOSCALE UPDATE...

.UPDATE...
Issued at 919 PM CDT Fri Jun 16 2023

The risk for large hail and damaging winds continues across
southeast Mississippi and southwest Alabama this evening. The
damaging wind potential will continue to increase as the storms
organize into a line and move southward toward the coast late this
evening and overnight with a continued risk of large hail and
damaging winds. /13

&&

.PREV DISCUSSION... /issued 648 PM CDT Fri Jun 16 2023/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Jun 16 2023

Showers and thunderstorms will increase at area terminals later
this evening as showers and thunderstorms move into from the
north. Reductions in ceilings and visbys can be expected in and
around showers and thunderstorms through the period. /13

PREV DISCUSSION... /issued 421 PM CDT Fri Jun 16 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Saturday)
Issued at 410 PM CDT Fri Jun 16 2023

The forecast area has been in a lull between this morning's very
severe squall line and another expected round of storms that will
move in from the northwest this evening. We have just recently
starting seeing some new convective development over portions of
interior southeast MS, and the NAM 3KM (which for now seems to be
the High-Res Model that has the best handle for the near term),
indicates that this activity will become more widespread this early
this evening before being enhanced by a developing system now over
AR and northern MS drops south and east across our forecast area
(particularly over the western half of the forecast area) through
around 3 AM Saturday. Then another brief break late tonight before
another round of active weather drops south across our area during
the day on Saturday (approx in the 9am-5pm time range).

The overall large scale pattern remains unchanged, and each of the
additional rounds of storms will also have the potential to be
severe, with damaging winds and large hail again being the primary
threat, but as has been the case an isolated tornado or two will not
be out of the question.

The airmass is recovering over the area in the wake of this mornings
convection, with dewpoints now back into the low to mid 70s across
the region and sufficient shear continues across the area. So the
environment is once again improving with regard for the potential
for the developing storms this evening of being severe.

As far as Saturday goes, a complex forecast continues. Developing or
ongoing convection is expected across portions of the central Gulf
Coast states through much of the day. Storms will again be running
along a remnant, nearly stationary surface front lying northwest-to-
southeast across the region. Diurnal heating and destabilization of
the moist boundary layer will support additional/widespread
convective development on Saturday, which will be aided by the
southeastward advance of mid-level short-wave trough that will be
moving into the Southeast states. A favorable environment combined
with moderately strong deep-layer flow (40 to 60 kt in the 850 to
500 mb layer) will spread across the region in conjunction with the
aforementioned mid-level trough, suggesting a risk for hail and
damaging winds, and possibly a tornado or two across this area
through much of the day on Saturday.

In addition to the severe threat, with the storms continuing to
repeatedly move across the same areas that have already been
saturated by days of off and on heavy rainfall, the risk of extreme
flash flooding will continue. Flooding potential will be especially
enhanced from southern Baldwin county eastward across the western FL
panhandle counties of Escambia, Santa Rosa and Okaloosa counties.
Additional rainfall totals of 2 to 4 inches, locally up to at least
6 inches could be possible in some areas, which will exacerbate any
ongoing flooding issues. A Flash Flood Watch continues for all of
our forecast area (now extended until 7 PM Saturday) except for a
portions of southeast MS (where so far heavier rainfall has not
occurred and soil is not quite as saturated, but could receive
future heavy rainfall which may require those areas to be included
in the Watch as well).

Lows tonight will range from the upper 60s over much of the interior
counties to the low to mid 70s down toward and along the coast.
Highs on Saturday in the mid and upper 80s with a few lower 90s
possible. /12

SHORT TERM...
(Saturday night through Monday night)
Issued at 410 PM CDT Fri Jun 16 2023

An ongoing convective complex is progged to be settling southeast of
the I-65 corridor Saturday night and over the marine area. The
forecast area remains under an anomalously, persistent active
northwest flow aloft between a deep layer ridge over the western
Gulf and an upper trough over the southeast US. The next in a series
of upper level level impulses look to be bringing another region of
enhanced ascent southeast across southern MS and across southern AL
and the western Florida panhandle during the day Sunday. The
environment remains very moist and unstable favoring the potential
of severe weather Sunday with the Storm Prediction Center calling
for a slight risk of severe. 0-6 km bulk-shear magnitudes in excess
of 40 kts and steep mid-level lapse rates support damaging straight
line winds and large hail. Forecasters cannot rule a tornado threat
Sunday. Another continued concern is locally heavy rains which will
likely lead to run-off and flooding problems. This especially in
areas that have recently received excessive rainfall. Unfortunately,
the pattern driving Sunday's weather will continue to remain in
place with the likelihood of seeing yet another convective complex
rolling southeast through the area Monday. /10

LONG TERM...
(Tuesday through Friday)
Issued at 410 PM CDT Fri Jun 16 2023

16.12Z weather models suggest that an upper low begins to form
over the TN River Valley Tuesday which drops southward across AL
by Wednesday. After that time, spread evolves in solutions. Most
notably, the GFS takes its cutoff upper low westward across LA by
the end of the week and the ECMWF pivots its solution of the upper
low more east across the southeast. The GFS solution would be the
wettest of the two solutions with the westward translation of
upper low bringing deep moisture/lift spreading northward off the
Gulf. The ECMWF appears to be drier. The North American Ensembles
seem to suggest an answer that lies in between which is being
leaned toward on this package. This would favor a continuation in
an unsettled weather pattern through the week. /10

MARINE...
Issued at 410 PM CDT Fri Jun 16 2023

Moderate to occasionally strong southwest to west flow will
continue through Saturday, then weaken slightly Sunday into the
early part of next week. Hazardous conditions to small craft
should be expected near periodic thunderstorms through the
weekend, some producing very strong wind gusts and locally much
higher seas. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  91  72  90  74  91  71  90 /  60  60  30  60  70  80  60  70
Pensacola   73  87  75  88  77  88  76  88 /  60  70  40  60  70  90  70  80
Destin      76  87  75  88  78  88  77  88 /  60  80  40  50  70  80  70  70
Evergreen   68  88  68  90  70  86  69  88 /  70  60  30  60  70  90  60  70
Waynesboro  68  87  69  90  70  89  68  88 /  70  50  30  60  70  80  40  60
Camden      66  85  66  87  69  86  67  86 /  70  70  20  60  70  80  50  60
Crestview   68  89  68  91  71  89  70  91 /  60  80  30  60  70  90  60  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Saturday evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through Saturday evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through Saturday evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 16, 10:18 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1018 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     Tstm Wnd Dmg     2 NNW Anne Marie        32.08N 87.58W
06/15/2023                   Wilcox             AL   Emergency Mngr

            Delayed EMA reports trees down on Jesse
            Anderson Rd in Arlington. Time using radar.

&&

JEH
Local storm report, Jun 16, 10:21 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1021 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     Tstm Wnd Dmg     Pine Hill               31.99N 87.58W
06/15/2023                   Wilcox             AL   Emergency Mngr

            Corrects previous tstm wnd dmg report from
            Pine Hill for date. Trees reported down in
            Pine Hill, AL on County Rd 18 near Zion Hill
            and on Lewistown Rd. Time using radar.

&&

JEH
Local storm report, Jun 16, 10:24 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1024 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     Tstm Wnd Dmg     Camden                  31.99N 87.30W
06/15/2023                   Wilcox             AL   Emergency Mngr

            Delayed EMA reports of trees down in Camden
            on Bridgeport and Rolling Hills and on River
            Bluff Dr.

&&

JEH
Local storm report, Jun 16, 10:27 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1027 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     Tstm Wnd Dmg     4 SSE Sunny South       31.92N 87.62W
06/15/2023                   Wilcox             AL   Emergency Mngr

            Delayed EMA reports trees down on County Rd
            1 near edgar rogers rd. Time using radar.

&&

JEH
Local storm report, Jun 16, 10:39 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1039 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     Tstm Wnd Dmg     4 WSW Eucutta           31.78N 88.94W
06/16/2023                   Wayne              MS   911 Call Center

            911 call center reported a large tree fell
            on a house on Walton Reeves Rd. Time using
            radar.

&&

JEH
Local storm report, Jun 16, 10:42 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1042 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     Tstm Wnd Dmg     3 SW Clara              31.55N 88.73W
06/16/2023                   Wayne              MS   911 Call Center

            911 call center received 60+ calls regarding
            numerous trees being reported down across
            Wayne county.

&&

JEH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:14 PM CDTSpecial Weather StatementMOBWilcox46 min
Jun 16, 7:23 PM CDTSevere Thunderstorm WarningMOBWilcox52 min
Jun 16, 7:27 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox48 min
Jun 16, 7:53 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke40 min
Jun 16, 8:00 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox60 min
Jun 16, 8:10 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox50 min
Jun 16, 8:42 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw48 min
Jun 16, 8:52 PM CDTSevere Thunderstorm WarningMOBButler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more68 min
Jun 16, 9:17 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Monroe, Wilcox3 hr
Jun 16, 9:35 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington40 min
Jun 16, 9:42 PM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Jun 16, 9:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Choctaw, Clarke, Escambia, Mobile, Monroe and 1 more64 min
Jun 16, 11:15 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Jun 16, 11:18 PM CDTSpecial Weather StatementMOBBaldwin, Escambia42 min
Jun 16, 11:42 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 16, 11:49 PM CDTSpecial Marine WarningMOB116 min
Jun 16, 11:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile34 min
Jun 17, 12:24 AM CDTTornado WarningMOBMobile25 min
Jun 17, 12:34 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile41 min
Jun 17, 12:54 AM CDTSpecial Marine WarningMOB96 min
Jun 17, 1:06 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 17, 1:14 AM CDTSpecial Weather StatementMOBBaldwin31 min
Jun 17, 1:16 AM CDTSpecial Marine WarningMOB89 min
Jun 17, 1:20 AM CDTSpecial Marine WarningMOB85 min
Jun 17, 2:45 AM CDTSpecial Marine WarningMOB60 min
Jun 17, 12:49 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 17, 1:19 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 17, 1:34 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe41 min
Jun 17, 1:56 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington49 min
Jun 17, 2:09 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia51 min
Jun 17, 2:13 PM CDTSpecial Weather StatementMOBButler47 min
Jun 17, 2:41 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington13 min
Jun 17, 2:44 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBEscambia46 min
Jun 17, 2:51 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 17, 2:54 PM CDTSpecial Weather StatementMOBClarke51 min
Jun 17, 3:03 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw42 min
Jun 17, 3:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile39 min
Jun 17, 3:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile40 min
Jun 17, 3:46 PM CDTSpecial Marine WarningMOB89 min
Jun 17, 4:04 PM CDTSpecial Marine WarningMOB56 min
Jun 17, 4:13 PM CDTSevere Thunderstorm WarningMOBMobile47 min
Jun 17, 4:43 PM CDTSevere Thunderstorm WarningMOBMobile36 min
Jun 17, 4:48 PM CDTSpecial Weather StatementMOBWilcox42 min
Jun 17, 4:51 PM CDTTornado Warning Tornado observedMOBBaldwin12 min
Jun 17, 4:53 PM CDTSpecial Marine WarningMOB97 min
Jun 17, 5:13 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 17, 5:16 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Jun 17, 5:24 PM CDTSpecial Marine WarningMOB51 min
Jun 17, 5:30 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe, Wilcox28 min
Jun 17, 5:34 PM CDTSpecial Marine WarningMOB86 min
Jun 17, 5:55 PM CDTSpecial Marine WarningMOB39 min
Jun 17, 6:56 PM CDTSpecial Marine WarningMOB49 min
Jun 17, 12:00 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa60 min
Jun 17, 3:22 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa38 min
Jun 17, 3:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa50 min
Jun 17, 5:53 PM CDTSpecial Weather StatementMOBOkaloosa52 min
Jun 17, 6:00 PM CDTSevere Thunderstorm WarningMOBOkaloosa16 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.